Generalized Fixed Point Theorems in Partial Metric Spaces

Authors

  • Mehmet Kir ÅžIRNAK University
  • Hukmi Kiziltunc Ataturk University

Keywords:

Fixed point theory.

Abstract

This paper consist of some generalized fixed point theorems in partial metric spaces. The concept of T_{F} -contractive mappings are introduced in partial metric space and thus, a generalization of Banach's, Kannan's, Chatterjea's, Bianciari's fixed point theorems are established in partial metric space.

Downloads

Published

2016-10-30

Issue

Section

Discrete Mathematics

How to Cite

Generalized Fixed Point Theorems in Partial Metric Spaces. (2016). European Journal of Pure and Applied Mathematics, 9(4), 443-451. https://www.ejpam.com/index.php/ejpam/article/view/2584

Similar Articles

1-10 of 316

You may also start an advanced similarity search for this article.